MathSciNet Relay Station
MathSciNet bibliographic data
MR874342 (88b:62001) 62-02 (62F05 62F12 62G10)
Prakasa Rao, B. L. S. Asymptotic theory of statistical inference. Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics. John Wiley & Sons, Inc., New York, 1987. xvi+438 pp. ISBN: 0-471-84335-0
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement